# SDR JR2R20160504348

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- Aircraft time: 53,485 hours, 34,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT BEAM CORRODED, FS 1155 - 1211, LONGERON 28R.  R & R BEAM, FS 1117 - 1250, LONGERON 28R IAW SRM 51-10-4, 51-30-1, 51-30-2 & 51-30-5.
